Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/10348
Title: Accidental paracetamol poisoning.
Austin Authors: Lubel, John S;Angus, Peter W ;Gow, Paul J 
Affiliation: Department of Gastroenterology, Austin Health, Heidelberg, Victoria, Australia, Australia
Issue Date: 2-Apr-2007
Publication information: Medical Journal of Australia; 186(7): 371-2
Gov't Doc #: 17407437
URI: http://ahro.austin.org.au/austinjspui/handle/1/10348
URL: https://pubmed.ncbi.nlm.nih.gov/17407437
Type: Journal Article
Subjects: Abdominal Pain.drug therapy
Accidents
Acetaminophen.poisoning
Acute Kidney Injury.chemically induced
Analgesics, Non-Narcotic.poisoning
Fatal Outcome
Female
Humans
Hysterectomy
Liver Failure, Acute.chemically induced
Middle Aged
Pain, Postoperative.drug therapy
Postoperative Complications
Tissue Adhesions.surgery
Appears in Collections:Journal articles

Show full item record

Page view(s)

12
checked on Dec 6, 2022

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.